MAUDE Adverse Event Report: COMBO (ZHONG SHAN) MEDICAL EQUIPMENT CO.,LTD. DRIVE; COMMODE

COMBO (ZHONG SHAN) MEDICAL EQUIPMENT CO.,LTD. DRIVE; COMMODE
Model Number 11148CE-4
Medical Device Problem Code Solder Joint Fracture (2324)
Health Effect - Clinical Codes Bruise/Contusion (1754); Fall (1848)
Date of Event 01/22/2021
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare is the initial importer of the device which is a commode.The device is unavailable for evaluation as it has been discarded by the end-user.A picture was supplied of the issue.We are reporting this incident in an overabundance of caution.Commode chair failed at the welds.The end-user was sitting on the toilet bowl and the weld broke.The toilet seat fell through and the end-user fell to the ground.End-user believes the fall exacerbated the injury.His knee is now swollen and achy.Due to covid medical treatment has not been sought.He had a video call with his doctor advised him to take 2 - 4 tylenol a day.He has been icing his knee.

Brand Name
DRIVE
Common Device Name
COMMODE
Manufacturer (Section D)
COMBO (ZHONG SHAN) MEDICAL EQUIPMENT CO.,LTD.
no.6 tongxing east road
dongsheng town, zhongshan city 52841 4
CH  528414
MDR Report Key11324695
Report Number2438477-2021-00004
Device Sequence Number3335170
Product Code ILS
UDI-Device Identifier50822383901287
UDI-Public50822383901287
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/22/2021
Report Date (Section F) 02/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number11148CE-4
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date01/22/2021
Device Age21 MO
Event Location Home
Date Report to Manufacturer02/15/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight129
Date Report Sent to FDA02/12/2021